American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 184 found      Go to page: 1 2 3 4 > >>

[1] Cornel Pasnicu and N. Christopher Phillips. Permanence properties for crossed products and fixed point algebras of finite groups. Trans. Amer. Math. Soc. 366 (2014) 4625-4648.
Abstract, references, and article information
View Article: PDF

[2] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information
View Article: PDF

[3] Siegfried Echterhoff and Dana P. Williams. Structure of crossed products by strictly proper actions on continuous-trace algebras. Trans. Amer. Math. Soc. 366 (2014) 3649-3673.
Abstract, references, and article information
View Article: PDF

[4] Jonathan H. Brown and Astrid an Huef. Decomposing the $C^*$-algebras of groupoid extensions. Proc. Amer. Math. Soc. 142 (2014) 1261-1274.
Abstract, references, and article information
View Article: PDF

[5] Jonathan Henry Brown and Geoff Goehle. The Brauer semigroup of a groupoid and a symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 366 (2014) 1943-1972.
Abstract, references, and article information
View Article: PDF

[6] Hiroyuki Osaka and Tamotsu Teruya. Strongly self-absorbing property for inclusions of $\mathrm{C}^*$-algebras with a finite Watatani index. Trans. Amer. Math. Soc. 366 (2014) 1685-1702.
Abstract, references, and article information
View Article: PDF

[7] Giuliano Boava and Ruy Exel. Partial crossed product description of the $C^*$-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013) 2439-2451.
Abstract, references, and article information
View Article: PDF

[8] Kengo Matsumoto. Classification of Cuntz--Krieger algebras by orbit equivalence of topological Markov shifts. Proc. Amer. Math. Soc. 141 (2013) 2329-2342.
Abstract, references, and article information
View Article: PDF

[9] Astrid an Huef, S. Kaliszewski, Iain Raeburn and Dana P. Williams. Naturality of symmetric imprimitivity theorems. Proc. Amer. Math. Soc. 141 (2013) 2319-2327.
Abstract, references, and article information
View Article: PDF

[10] Nadia S. Larsen and Xin Li. Dilations of semigroup crossed products as crossed products of dilations. Proc. Amer. Math. Soc. 141 (2013) 1597-1603.
Abstract, references, and article information
View Article: PDF

[11] Claudia Pinzari. Growth rates of dimensional invariants of compact quantum groups and a theorem of H{\o}egh-Krohn, Landstad and St{\o}rmer. Proc. Amer. Math. Soc. 141 (2013) 895-907.
Abstract, references, and article information
View Article: PDF

[12] Erik Bédos and Tron Å. Omland. The full group C$^{*}$-algebra of the modular group is primitive. Proc. Amer. Math. Soc. 140 (2012) 1403-1411. MR 2869125.
Abstract, references, and article information
View Article: PDF

[13] Makoto Yamashita. On subfactors arising from asymptotic representations of symmetric groups. Proc. Amer. Math. Soc. 140 (2012) 249-261. MR 2833537.
Abstract, references, and article information
View Article: PDF

[14] Gene Abrams and Mark Tomforde. Isomorphism and Morita equivalence of graph algebras. Trans. Amer. Math. Soc. 363 (2011) 3733-3767. MR 2775826.
Abstract, references, and article information
View Article: PDF

[15] R. Exel. Non-Hausdorff étale groupoids. Proc. Amer. Math. Soc. 139 (2011) 897-907. MR 2745642.
Abstract, references, and article information
View Article: PDF

[16] Rui Okayasu. Entropy for $C^*$-algebras with tracial rank zero. Proc. Amer. Math. Soc. 138 (2010) 3609-3621. MR 2661560.
Abstract, references, and article information
View Article: PDF

[17] R. Exel. Reconstructing a totally disconnected groupoid from its ample semigroup. Proc. Amer. Math. Soc. 138 (2010) 2991-3001. MR 2644910.
Abstract, references, and article information
View Article: PDF

[18] B. V. Rajarama Bhat, Volkmar Liebscher and Michael Skeide. Subsystems of Fock need not be Fock: Spatial CP-semigroups. Proc. Amer. Math. Soc. 138 (2010) 2443-2456. MR 2607874.
Abstract, references, and article information
View Article: PDF

[19] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information
View Article: PDF

[20] Klaus Thomsen. $C^*$-algebras of homoclinic and heteroclinic structure in expansive dynamics. Memoirs of the AMS 206 (2010) MR 2667385.
Book volume table of contents

[21] Martín Argerami and Pedro Massey. Towards the carpenter's theorem. Proc. Amer. Math. Soc. 137 (2009) 3679-3687. MR 2529874.
Abstract, references, and article information
View Article: PDF

[22] Fernando Abadie and Laura Martí Pérez. On the amenability of partial and enveloping actions. Proc. Amer. Math. Soc. 137 (2009) 3689-3693. MR 2529875.
Abstract, references, and article information
View Article: PDF

[23] Masaki Izumi. Every sum system is divisible. Trans. Amer. Math. Soc. 361 (2009) 4247-4267. MR 2500888.
Abstract, references, and article information
View Article: PDF

[24] Damián Marelli and Iain Raeburn. Proper actions which are not saturated. Proc. Amer. Math. Soc. 137 (2009) 2273-2283. MR 2495260.
Abstract, references, and article information
View Article: PDF

[25] Volkmar Liebscher. Random sets and invariants for (type II) continuous tensor product systems of Hilbert spaces. Memoirs of the AMS 199 (2009) MR 2507929.
Book volume table of contents

[26] Marius Ionescu and Dana P. Williams. Irreducible representations of groupoid $C^*$-algebras. Proc. Amer. Math. Soc. 137 (2009) 1323-1332. MR 2465655.
Abstract, references, and article information
View Article: PDF

[27] Siegfried Echterhoff and Dana P. Williams. Inducing primitive ideals. Trans. Amer. Math. Soc. 360 (2008) 6113-6129. MR 2425706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] William Arveson and Dennis Courtney. Lifting endomorphisms to automorphisms. Proc. Amer. Math. Soc. 136 (2008) 2073-2079. MR 2383513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Volkmar Liebscher and Michael Skeide. Constructing units in product systems. Proc. Amer. Math. Soc. 136 (2008) 989-997. MR 2361873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Lisa Orloff Clark and Astrid an Huef. Principal groupoid $C^*$-algebras with bounded trace. Proc. Amer. Math. Soc. 136 (2008) 623-634. MR 2358504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 184 found      Go to page: 1 2 3 4 > >>